# SDR IXXA08SMN169S

- Difficulty date: April 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 781 L18l
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION; FOUND LEFT HAND CUSP EXTRUSION UPPER SURFACE FORWARD FITTING CRACKED AT STATION 781.500 LONGERON 18LEFT.REMOVED CRACKED FITTING.FABRICATED FITTING.PERFORMED NDT INSPECTION. NO CRACK, NO CORROSION FOUND.CLEANED TREATED AND PRIMED FITTING AND AREA.INSTALLED NEW FITTING IAW DC8 SRM 51-3-1, DC8 SRM 51-1-20D, DACO DPS 4.707, DC8 SRM 51-1-8B, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND DOUGLAS DRAWING 3779978.
